Alarming Drug Advisory

Mom received a text message that says:

FDA (USA) advisory : All drugs containing Phenylpropanolamine are being recalled.  Stop taking anything containing this  ingredient. It has linked to  INCREASED HEMORRHAGIC STROKE (bleeding brain) among women  ages 18-49 and seizures children. Examples in the Phils are alkaseltzer, dimetapp, robitussin, dexatrim, bioflu, neozep, sinutab and decolgen. Check this site http://www.fda.gov/cder/drug/infopage/ppa. Please pass to friends and lovedones.

Alarming! In fact, I am still taking one of the medicines mentioned {Sinutab} as well as my daughter. Her med for colds is Dimetapp. Has anyone received the same text message? Oh well…

Before I check on more details and info, let me first check on some available employment websites.

ABOUT THE AUTHOR: Blogger since 2007 | Home-based Marketing Assistant | WAHM | Ex-OFW | Music enthusiast | Cactus and Succulent Hobbyist | A 41 y/o mom of two lovely girls sharing her adventures as she walks through motherhood and having to do most things on her own while her Indian national husband works miles away from home.

Facebook Twitter LinkedIn Google+ Skype   

Related posts

Leave a Reply

Your email address will not be published. Required fields are marked *

Valued Voice
CommentLuv badge